Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 4

International Journal of Pure Mathematical Sciences

Volume 4
See as eBook
P. 1

Comparison of Solution of 3x3 System of Linear Equation in Terms of Cost

Authors: P.V. Ubale

Citation: P.V. Ubale "Comparison of Solution of 3x3 System of Linear Equation in Terms of Cost", The Bulletin of Society for Mathematical Services and Standards, Vol. 4, pp. 1-4, 2012

P. 5

On Degree of Approximation by Product Means of Conjugate Series of a Fourier Series

Authors: S.K. Paikray, R.K. Jati, N.C. Sahoo, U.K. Misra

Citation: S.K. Paikray et al., "On Degree of Approximation by Product Means of Conjugate Series of a Fourier Series", The Bulletin of Society for Mathematical Services and Standards, Vol. 4, pp. 5-11, 2012

P. 12

Modules with ⊛(⊛’ or ⊛’’) Condition

Authors: Inaam Mohammed Ali Hadi, Ghaleb Ahmed Humod

Citation: I. M. A. Hadi and G. A. Humod, "Modules with ⊛(⊛’ or ⊛’’) Condition", The Bulletin of Society for Mathematical Services and Standards, Vol. 4, pp. 12-21, 2012

P. 22

The Last Theorem of Pierre de Fermat, In Elementary Way

Authors: Nicola Fragnito

Citation: N. Fragnito "The Last Theorem of Pierre de Fermat, In Elementary Way", The Bulletin of Society for Mathematical Services and Standards, Vol. 4, pp. 22-40, 2012

P. 41

A Hilbert-Type Integral Inequality with the Homogeneous Kernel of Degree-3 and a Best Constant Factor

Authors: Zi Tian Xie, Zeng Zheng

Citation: Z. T. Xie and Z. Zheng, "A Hilbert-Type Integral Inequality with the Homogeneous Kernel of Degree-3 and a Best Constant Factor", The Bulletin of Society for Mathematical Services and Standards, Vol. 4, pp. 41-46, 2012